# SDR CALA2021123002483

- Difficulty date: December 30, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N803UA
- Make and model: Airbus A300*
- Aircraft serial: 748
- Aircraft time: 72,578 hours, 30,755 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SR531290A12301
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR FRAME 16 DOUBLE JOGGLE HOLE #6 IS CRACKED IN THE FRAME L AYER AR 11:00 POSITION. PER HAECO LCQ NR 9292446/20446 GENERATED BY V061680 CRA 5311-02722 AND HAECO REO-L23506 WITH NO DEVIATIONS. DIP READ GLE AREA PER PART 2 OF THE LATEST REVISION OF ECRA 5311-02722 ON S ACCOMPLISH THE INITIAL INSPECTIONS AT RH FR16 UPPER DOUBLE JOG OR BEFORE THE AIRCRAFT REACHES 108755 TOTAL FLIGHT CYCLES. HAECO TECHNICIAN V922886 AND QC LC-35 ACCOMPLISHED AN INTERIM RE PAIR OF THE R1 DOOR FRAME 16 DOUBLE JOGGLE HOLE #6 PER PART 1. E ADD EMP:V922886 ACCOMPLISH INITIAL INSPECTIONS AT RH FR16 UPPER DOUBLE JOGGLE TOMC-APPROVAL FROM SC1ELBYC COMMENT AREA PER PART 2 OF LATEST REVISION OFECRA 5311-02722 ON OR BEFORE THE AIRCRAFT REACHES 108,755 TOTAL AIRCRAFT FLIGHT CYCLES. QC RECORDS UPDATE...SP QC T/A: 108,755 TAFC...SP/U366013
